# SDR 96ZZZM1269

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: MS2877520
- Condition: Leaking
- Location: Nlg
- Part time: 8,696 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 32 - MDW - AIR TURN BACK - UNABLE TO GET NOSE DOOR LIGHT TO GO OUT ON RETRACTION.  BOTH RED LIGHT AND AMBER LIGHT ON.  FOUND NOSE GEAR METERING PIN ORIFICE SEALS BAD, STRUT FLAT, TIRES HANGING UP ON DOORS.  REMOVED AND REPLACED SEALS IAW 32-21-01 SWUNG NOSE GEAR IAW 32-61-0.   OPS CHECK OK.  REFERENCE IXKA9600063.
